DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/221

Title: A proof of Cauchy's Theorem
Authors: Behera, A
Nanda, S
Keywords: Cauchy's Theorem
Issue Date: 1996
Publisher: INSA
Citation: Indian Journal of Pure and Applied Mathematics, Vol 27, Iss 11, P 1107-1110
Abstract: In this paper we present a straightforward proof of the homology version of Cauchy's Theorem without using winding numbers.
Description: Copyright for this article belongs to INSA
URI: http://hdl.handle.net/2080/221
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab12.pdf90KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.


Powered by DSpace Feedback